# SDR SWAA2020021214196

- Difficulty date: February 6, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 66,499 hours, 38,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY FAILED CAPACITY CHECK AT L/H MIDDLE LOCATION (M1669).   / R&R BATTERY PACK IAW AMM.
